# SDR FDEA200812241227

- Difficulty date: December 24, 2008
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,565 hours, 8,312 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pickup
- Part number: 9028A000201
- Part serial: 0301304049
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH HAD A FLAPS SYS 1 AND 2 FAULT/FLAPS STUCK.  CYCLE HANDLE PER CHECK LIST COULD NOT GET FLAPS TO EXTEND.  LAND 0 FLAPS SLATS EXTENDED.  BELIEVE EMERGENCY DECLARED.  REMOVED AND REPLACED ASYMMETRY POS P/U RT AND FEEDBACK POS P/U.  REF MM 27-56-11-4 AND 27-51-19-4.  OPS CHECK OF FLAP SYSTEM NORMAL.
